Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

What causes swelling in my left foot?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1998
Answered : 4917 Questions
I am finding swelling in my left foot, I am diabetic and did some walking yesterday and today wearing sandals and socks. what is happening?
Posted Fri, 31 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Vaibhav Gandhi 43 minutes later
Brief Answer: Further may proceed towards cellulitis. Detailed Answer: Hello, I have studied your case history. As per your history of diabetes and treatment with insulin guides that symptoms may be related to diabetic foot. In chronic diabetes there is occlusion of blood vessels supplying tissues of foot. Early symptoms may be swelling and further proceeding towards cellulitis. So I will advise you to consult doctor and get clinical examination done. He may further advise investigation like blood test and arterial colour Doppler or foot perfusion scan. Till time for these symptoms anti-inflammatory and enzyme which reduce swelling like Trypsin can be started. Take medication and apply crepe bandage over foot and ankle or use supportive splint and give rest to foot and leg. Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries. Wishing you good health. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor